# SDR ABXA20121219370

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 54,118 hours, 40,990 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Part number: 114T2300148
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FORWARD STRUCTURE AT WING STATION 735 HAS CORROSION ON PANEL BRACE TEE CLIP STRUCTURE.  REMOVED FWD BEAM AT STA 735, REMOVED TEE CLIP, FABRICATED NEW BEAM FROM 7075-T6 .063 PO 000975, FABRICATED NEW TEE CLIP FROM EXTRUSION BAC 1505-100609-7015-T6511 PO 0032344.  TREATED, PRIMED AND PAINTED AND INSTALLED NEW FABRICATED PART IAW BOEING DWG 114T2300 IAW B767 SRM 51-20-01, 51-40-02, ACFT WAS GROUNDED.
